# SDR KC8A20190410002

- Difficulty date: April 10, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Aircraft time: 25,885 hours, 20,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 33
- Part time: 25,885 hours, 20,512 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EDDY CURRENT INSPECTION REQUIRED PER AD 2017-10-01, A CRACK WAS FOUND IN THE BEND BETWEEN THE VERTICAL FRAME AND FRAME FLANGE ON THE LEFT SIDE OF FRAME 33. CRACK IS LOCATED BETWEEN STRINGERS 5L AND 6L AND IS APPROXIMATELY .75 INCHES LONG. CRACKS TO BE REPAIRED PER DASSAULT FALCON ENGINEERING WITH DOA APPROVAL.
